# SDR CALA2023092902921

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 89,684 hours, 35,709 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Rh Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LG SHOCK ABSORBER FAULT CFDS SHOWING R LG SHOCK ABSORBER (2502GM) REF TSM 32-31-00-810-870-A -  POST FLIGHT REPORT BREIFED CREW UPON HAVING THE LG SHOCK ABSORBER FAULT LANDING GEA R HANDLE WOULD NO MOVE UP NO MATTER WHAT THE CREW TRIED LANDING GEAR HANDLE STAYED DOWN, SHORTLY AFTER THEY RECIEVED MULTIPLE FA ULTS A/P INOP AUTO BRAKES INOP, NORMAL BRAKES INOP, RAN POST FLIGHT REPORT AND REPORT LEFT ON PRINTER IN FLIGHT DECK T/S REF TSM 20GA INDUCTANCE READINGS WERE IN LIMITS. SOME MINOR CORROSION WAS FOUND ON THE CONNECTOR AND SENSOR. REPLACED 20GA AND CLEANED CONNECTOR. INDUCTANCE READINGS STILL GOOD. ACP GAP CHECKS ON 20GA REF AMM 32-31-73-200-001-A. GAPS ARE IN LIMITS. REMOVED BACKSHELL OF 20GA AND EXAMINED WIRES FOR CORROSION. WIRES AND CONDUIT LOOKED GOOD. ACCOMPLISHED CONTINUITY CHECK OF 20GA TO LGCIU1. ALSO CHECK WIRES WITH MEGGER, WIRE-WIRE, WIRE-GROUND, WIRE-CONNECTOR. NO DISCREPANCIES NOTED. PER TSM 32-31-00-810-870-A STEP 4A RH MLG NEED TO BE INSPECTED. VERIFIED GAP CHECKS ON 20GA REF AMM 32-31-73-200-001-A. GAPS ARE IN LIMITS. OPS CHECKED MLG RETRACTION SYSTEM NO FAULTS OR DEFECTS NOTED AT THIS TIME. COMPLETED 3 MLG RETRACT AND EXTEND CYCLES, NO FAULTS. RETURNED AIRCRAFT TO GROUND. REFERENCE LP 5868100,
